It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


Stopping Depakote
Jun 22, 2006
My pdoc got my blood test results back today and told me to stop taking the depakote immediately. The pancreas reading was way too high. I asked him about withdrawal effects from stopping abruptly but he was vague, he said I may or may not experience them. I checked the Depakote website but it all it says is stopping it abruptly could cause seizures in people taking it for seizures. I would love to know what to expect. Has anyone else stopped this medication abruptly? Did it cause any side effects?
My son was on 500mg depakote er for over 2 yrs(he is 12). I had to wean him off this summer due to not having a dr. anymore. The most noticable side effect was irritability and a bit of nausea. We were surprised to find out that the depakote may have actually been the cause of some of his aggression. Good Luck! I found a lot of information on withdrawal just by doing a search.





All times are GMT -7. The time now is 02:14 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!